RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 115, Number 2, Pages 177–184 (Mi tmf865)  

Differential calculus for $q$-deformed twistors

V. P. Akulova, S. A. Duplijb, V. V. Chitovc

a National Science Centre Kharkov Institute of Physics and Technology
b V. N. Karazin Kharkiv National University
c Kharkiv State University

Abstract: A “hort” version of the $q$-deformed differential calculus on the light cone using the twistor representation is proposed. The commutation relations between coordinates and momenta are obtained. The quasi-classical limit gives an exact shape for the off-shell shifting.

DOI: https://doi.org/10.4213/tmf865

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 115:2, 513–519

Bibliographic databases:

Received: 01.12.1997

Citation: V. P. Akulov, S. A. Duplij, V. V. Chitov, “Differential calculus for $q$-deformed twistors”, TMF, 115:2 (1998), 177–184; Theoret. and Math. Phys., 115:2 (1998), 513–519

Citation in format AMSBIB
\Bibitem{AkuDupChi98}
\by V.~P.~Akulov, S.~A.~Duplij, V.~V.~Chitov
\paper Differential calculus for $q$-deformed twistors
\jour TMF
\yr 1998
\vol 115
\issue 2
\pages 177--184
\mathnet{http://mi.mathnet.ru/tmf865}
\crossref{https://doi.org/10.4213/tmf865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693781}
\zmath{https://zbmath.org/?q=an:0946.58007}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 115
\issue 2
\pages 513--519
\crossref{https://doi.org/10.1007/BF02575451}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075837900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf865
  • https://doi.org/10.4213/tmf865
  • http://mi.mathnet.ru/eng/tmf/v115/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:155
    Full text:54
    References:6
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017